# SDR SWAA2022040612911

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 46,995 hours, 27,992 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEFT ATTACH ANGLE CRACKED AT BS 663; LBL 9; WL 165 / UPPER ANGLE FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM. CUT OUT DAMAGED SECTION AT BS 663 WL 165 LBL 6 TO LBL 14 I.A.W. SRM 57-10-10-2R-5. NDI INSPECTED NOTED NO CRACKS NOTED. NDI INSPECTED CUT EDGE NO CRACKS NOTED. FABRICATED REPAIR PARTS FROM 20-24-T3 .063 LOT# 5086648-1 AND 5087795-2 I.A.W. SRM 57-10-10-2R-5 LOCATED AND DRILLED. TREATED REPAIR PARTS I.A.W. AMM 51-21-41-370-801 AND PRIMED REPAIR PARTS I.A.W. AMM 51-21-72-370-804. INSTALLED REPAIR PARTS I.A.W. SRM 57-10-10-2R-5.
